# SDR P5CA2023082800081

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 57,329 hours, 6,369 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT LVL 320 SECONDARY ENGINE INDICATIONS APPEARED. INVERSE READING OF 4.0 ON LH ENG N1 VIBRATION. REPEATED SEVERAL TIMES( PERFORMED #1 ENG BALANCE SOLUTION IAW B777 AMM 71-00-00 TEST 12B, ALL WEIGHTS IN SPINNER SHOW POSITION 1. MAT SOLUTION SHOWS CHANGE WEIGHT POSITION 20, 28, 29, AND 37 TO ALL P12 WEIGHTS. INSTALLED WEIGHTS IN POSITIONS LISTED . AFTER CHANGING WEIGHTS TO MAT SOLUTION WEIGHTS. PERFORMED LOW PRESS SYS VIBE SURVEY IAW B777 AMM 71-00-00 TEST 10, ENGINE WITHIN LIMITS  )
